MathSciNet Relay Station
MathSciNet bibliographic data
MR2259048 34C37 (34C05 34D23 37C29 37N25 92D25)
Sugie, Jitsuro; Kimoto, Kyoko Homoclinic orbits in predator-prey systems with a nonsmooth prey growth rate. Quart. Appl. Math. 64 (2006), no. 3, 447–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement